# SDR AALA202404268249

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N873BB
- Make and model: Boeing 787-8
- Aircraft serial: 65993
- Aircraft time: 11,594 hours, 1,771 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR CUT OUT PANEL HAVE CRACKS. REMOVED AND REPAIRED AND REINSTALLED R-4 DOOR CUT OUT PANELS. PER B787 AMM-A-25-21-02-00A-520A-A/720A-A.
